# SDR 2017FA0000022

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: General aviation
- Aircraft: N414XX
- Make and model: Cessna 414A
- Aircraft serial: 414A0112
- Aircraft time: 6,473 hours
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Manifold
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MANIFOLD PRESSURE FLUCTUATING IN FLIGHT
